RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 21, Number 3, Pages 311–321 (Mi tmf3900)  

This article is cited in 23 scientific papers (total in 24 papers)

Generating functional for the $S$-matrix in gauge-invariant theories

I. Ya. Aref'eva, A. A. Slavnov, L. D. Faddeev


Abstract: An expression is obtained for the generating functional of the elements of the $S$-matrix. It is shown that in electrodynamics and in a Yang-Mills theory all the ultraviolet divergences can be eliminated by charge renormalization. In the formalism, gauge'dependent counter terms do not arise at all.

Full text: PDF file (1407 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 21:3, 1165–1172

Received: 29.04.1974

Citation: I. Ya. Aref'eva, A. A. Slavnov, L. D. Faddeev, “Generating functional for the $S$-matrix in gauge-invariant theories”, TMF, 21:3 (1974), 311–321; Theoret. and Math. Phys., 21:3 (1974), 1165–1172

Citation in format AMSBIB
\Bibitem{AreSlaFad74}
\by I.~Ya.~Aref'eva, A.~A.~Slavnov, L.~D.~Faddeev
\paper Generating functional for the $S$-matrix in gauge-invariant theories
\jour TMF
\yr 1974
\vol 21
\issue 3
\pages 311--321
\mathnet{http://mi.mathnet.ru/tmf3900}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 21
\issue 3
\pages 1165--1172
\crossref{https://doi.org/10.1007/BF01038094}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3900
  • http://mi.mathnet.ru/eng/tmf/v21/i3/p311

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Korepin, L. D. Faddeev, “Quantization of solitons”, Theoret. and Math. Phys., 25:2 (1975), 1039–1049  mathnet  crossref  mathscinet
    2. V. N. Pervushin, “Dynamical affine symmetry and covariant perturbation theory for gravitation”, Theoret. and Math. Phys., 27:1 (1976), 302–306  mathnet  crossref  mathscinet  zmath
    3. I. V. Volovich, “Quasicalssical expansion in quantum field theory and solitons”, Theoret. and Math. Phys., 29:1 (1976), 901–905  mathnet  crossref  mathscinet
    4. D. I. Kazakov, V. N. Pervushin, S. V. Pushkin, “Invariant renormalization for theories with nonlinear symmetry”, Theoret. and Math. Phys., 31:2 (1977), 389–394  mathnet  crossref  mathscinet
    5. I. V. Tyutin, “Renormalization of the background functional in non-Abelian gauge theories”, Theoret. and Math. Phys., 35:1 (1978), 295–299  mathnet  crossref
    6. V. N. Romanov, A. S. Schwarz, “Anomalies and elliptic operators”, Theoret. and Math. Phys., 41:2 (1979), 967–977  mathnet  crossref  mathscinet  isi
    7. S. L. Shatashvili, “Two-loop approximation in the background field formalism”, Theoret. and Math. Phys., 58:2 (1984), 144–150  mathnet  crossref  isi
    8. I. L. Buchbinder, “Renormalization-group equations in curved space-time”, Theoret. and Math. Phys., 61:3 (1984), 1215–1219  mathnet  crossref  mathscinet  zmath  isi
    9. Yu. S. Osipov, A. A. Gonchar, S. P. Novikov, V. I. Arnol'd, G. I. Marchuk, P. P. Kulish, V. S. Vladimirov, E. F. Mishchenko, “Lyudvig Dmitrievich Faddeev (on his sixtieth birthday)”, Russian Math. Surveys, 50:3 (1995), 643–659  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. A. S. Vshivtsev, D. V. Peregoudov, “Yang–Mills fields with external source”, Theoret. and Math. Phys., 104:3 (1995), 1108–1119  mathnet  crossref  mathscinet  zmath  isi
    11. I. Ya. Aref'eva, “On the Background Method and the Renormalization of the Dirichlet Functional in the AdS/CFT”, Proc. Steklov Inst. Math., 226 (1999), 5–19  mathnet  mathscinet  zmath
    12. Buchbinder, EI, “Low-energy effective action in N=2 supersymmetric field theories”, Physics of Particles and Nuclei, 32:5 (2001), 641  isi
    13. M. Bordag, Yu. O. Grebenyuk, V. V. Skalozub, “Nontransversality of the gluon polarization tensor in a chromomagnetic background field”, Theoret. and Math. Phys., 148:1 (2006), 910–922  mathnet  crossref  crossref  adsnasa  isi  elib
    14. I. Ya. Aref'eva, “String field theory: From high energy to cosmology”, Theoret. and Math. Phys., 163:3 (2010), 697–704  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    15. Aref'eva I.Ya., “Catalysis of black holes/wormholes formation in high energy collisions”, Physics of Particles and Nuclei, 41:6 (2010), 835–843  crossref  isi
    16. Bagaev A.A., “Effektivnoe deistvie v formalizme fonovogo polya”, Vestnik sankt-peterburgskogo universiteta. seriya 4: fizika. khimiya, 2012, no. 3, 56–65  elib
    17. Buchbinder I.L., Ivanov E.A., Pletnev N.G., “Superfield approach to the construction of effective action in quantum field theory with extended supersymmetry”, Phys. Part. Nuclei, 47:3 (2016), 291–369  crossref  isi  elib  scopus
    18. Aref'eva I.Ya., Khramtsov M.A., “AdS/CFT prescription for angle-deficit space and winding geodesics”, J. High Energy Phys., 2016, no. 4, 121  crossref  mathscinet  isi  scopus
    19. Bagaev A.A., Pis'mak Yu.M., “The 0D Quantum Field Theory: Multiple Integrals Via Background Field Formalism”, Proceedings of the International Conference on Days on Diffraction 2016 (Dd), eds. Motygin O., Kiselev A., Kapitanova P., Goray L., Kazakov A., Kirpichnikova A., IEEE, 2016, 41–45  isi
    20. S. È. Derkachev, A. V. Ivanov, L. D. Faddeev, “Renormalization scenario for the quantum Yang–Mills theory in four-dimensional space–time”, Theoret. and Math. Phys., 192:2 (2017), 1134–1140  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    21. A. V. Ivanov, “About dimensional regularization in the Yang–Mills theory”, J. Math. Sci. (N. Y.), 238:6 (2019), 862–869  mathnet  crossref
    22. Adamo T., Nakach S., Tseytlin A.A., “Scattering of Conformal Higher Spin Fields”, J. High Energy Phys., 2018, no. 7, 016  crossref  isi
    23. A. V. Ivanov, N. V. Kharuk, “Quantum equation of motion and two-loop cutoff renormalization for $\phi^3$ model”, Voprosy kvantovoi teorii polya i statisticheskoi fiziki. 26, Zap. nauchn. sem. POMI, 487, POMI, SPb., 2019, 151–166  mathnet
    24. I. A. Batalin, K. Bering, P. M. Lavrov, I. V. Tyutin, “Multiplicative renormalizability of Yang–Mills theory with the background field method in the BV formalism”, Theoret. and Math. Phys., 202:1 (2020), 30–40  mathnet  crossref  crossref  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:639
    Full text:240
    References:34
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021